Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Descent for algebraic cobordism


Authors: José Luis González and Kalle Karu
Journal: J. Algebraic Geom. 24 (2015), 787-804
DOI: https://doi.org/10.1090/jag/649
Published electronically: July 8, 2015
MathSciNet review: 3383604
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove the exactness of a descent sequence relating the algebraic cobordism groups of a scheme and its envelopes. Analogous sequences for Chow groups and K-theory were previously proved by Gillet. As an application, we prove that the $ K$-group of a scheme can be obtained from its cobordism group by extension of scalars.


References [Enhancements On Off] (What's this?)


Additional Information

José Luis González
Affiliation: University of British Columbia, Vancouver, British Columbia V6T1Z2, Canada
Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06511
Email: jose.gonzalez@yale.edu

Kalle Karu
Affiliation: University of British Columbia, Vancouver, British Columbia V6T1Z2, Canada
Email: karu@math.ubc.ca

DOI: https://doi.org/10.1090/jag/649
Received by editor(s): January 28, 2013
Received by editor(s) in revised form: July 9, 2013
Published electronically: July 8, 2015
Additional Notes: This research was funded by NSERC Discovery and Accelerator grants.
Article copyright: © Copyright 2015 University Press, Inc.

American Mathematical Society